MathSciNet Relay Station
MathSciNet bibliographic data
MR2006006 53C45 (53C23)
Bonk, Mario; Lang, Urs Bi-Lipschitz parameterization of surfaces. Math. Ann. 327 (2003), no. 1, 135–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement